zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The controlled convergence theorems for the strong Henstock integrals of fuzzy-number-valued functions. (English) Zbl 1180.26019
Summary: We discuss the properties of the strong Henstock integrals of the fuzzy-number-valued functions using the notion of generalized derivatives, and prove the controlled convergence theorem for such integrals. Also, we present the concept of equi-integrability of a sequence for fuzzy-number-valued functions. Under this concept, we prove another controlled convergence theorem and establish the relationships between the above two controlled convergence theorems.
26E50Fuzzy real analysis
Full Text: DOI
[1] Henstock, R.: Theory of integration, (1963) · Zbl 0154.05001
[2] Lee, P.: Lanzhou lectures on Henstock integration, (1989) · Zbl 0699.26004
[3] Zadeh, L.: Fuzzy sets, Information and control 3, 338-353 (1965) · Zbl 0139.24606 · doi:10.1016/S0019-9958(65)90241-X
[4] Dubois, D.; Prade, H.: Fuzzy sets and systems: theory and applications, (1980) · Zbl 0444.94049
[5] Wu, C.; Gong, Z.: On Henstock integrals of interval-valued and fuzzy-number-valued functions, Fuzzy sets and systems 115, 377-391 (2000) · Zbl 0973.26009 · doi:10.1016/S0165-0114(98)00277-2
[6] Wu, C.; Gong, Z.: On Henstock integrals of fuzzy-valued functions (I), Fuzzy sets and systems 120, 523-532 (2001) · Zbl 0984.28010 · doi:10.1016/S0165-0114(99)00057-3
[7] Gong, Z.: On the problem of characterizing derivatives for the fuzzy-valued functions (II): almost everywhere differentiability and strong Henstock integral, Fuzzy sets and systems 145, 381-393 (2004) · Zbl 1095.26019 · doi:10.1016/S0165-0114(03)00264-1
[8] Bede, B.; Gal, S.: Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equation, Fuzzy sets and systems 151, 581-599 (2005) · Zbl 1061.26024 · doi:10.1016/j.fss.2004.08.001
[9] Chalco-Cano, Y.; Roman-Flores, H.: On the new solution of fuzzy differential equations, Chaos, solition & fractals 38, 112-119 (2008) · Zbl 1142.34309
[10] Kaleva, O.: Fuzzy differential equations, Fuzzy sets and systems 24, 301-319 (1987) · Zbl 0646.34019 · doi:10.1016/0165-0114(87)90029-7
[11] Seikkala, S.: On the fuzzy initial value problem, Fuzzy sets and systems 24, 319-330 (1987) · Zbl 0643.34005 · doi:10.1016/0165-0114(87)90030-3
[12] Xue, X.; Fu, Y.: Carath√©odory solution of fuzzy differential equations, Fuzzy sets and systems 125, 239-243 (2002) · Zbl 1006.34054
[13] Gong, Z.; Wu, C.: Bounded variation, absolute continuity and absolute integrability for fuzzy-valued functions, Fuzzy sets and systems 129, 83-94 (2002) · Zbl 1011.26020 · doi:10.1016/S0165-0114(01)00132-4
[14] R.A. Gordon, Another look at a convergence theorem for the Henstock integral, Real Analysis Exchange 15 (1989 -- 1990) 724 -- 728. · Zbl 0708.26005
[15] Lee, P.; Chew, T.: A short proof of the controlled convergence theorem for Henstock integrals, The bulletin of the London mathematical society 19, 60-62 (1987) · Zbl 0608.26007 · doi:10.1112/blms/19.1.60
[16] P. Wang, Equi-integrability and controlled convergence for the Henstock integral, Real Analysis Exchange 19 (1993 -- 1994) 236 -- 241. · Zbl 0803.26006
[17] Dubois, D.; Prade, H.: Fuzzy numbers: an overview, analysis of fuzzy information, mathematical logic, Fuzzy numbers: an overview, analysis of fuzzy information, mathematical logic 1 (1987) · Zbl 0663.94028
[18] Diamond, P.; Kloeden, P.: Metric space of fuzzy sets: theory and applications, (1994) · Zbl 0873.54019
[19] Dubois, D.; Prade, H.: Towards fuzzy differential calculus, part 1. Integration of fuzzy mappings, Fuzzy sets and systems 8, 1-17 (1982) · Zbl 0493.28002 · doi:10.1016/0165-0114(82)90025-2
[20] Goetschel, R.; Voxman, W.: Elementary of fuzzy calculus, Fuzzy sets and systems 18, 31-43 (1986) · Zbl 0626.26014 · doi:10.1016/0165-0114(86)90026-6
[21] Puri, M. L.; Ralescu, D. A.: Differentials of fuzzy functions, Journal of mathematical analysis and applications 91, 552-558 (1983) · Zbl 0528.54009 · doi:10.1016/0022-247X(83)90169-5
[22] Kurzweil, J.: Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslovak mathematical journal 7, 418-446 (1957) · Zbl 0090.30002